# SDR SWAA2023050122733

- Difficulty date: March 31, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,971 hours, 31,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BTW BS727C TO BS767 RBL 21 WL 156 AFT CARGO COMPARTMENT 2023-219792<[01] REPLACED SUPPORT ZEE BTW BS727 TO BS767 RBL 21 WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 146A7500 SHEET;113 REV: -;[02] CORRECTED STEP 1. REPLACED SUPPORT ZEE BTW BS727 TO BS767 RBL 21 WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 146A7500 SHEET;113 REV: - SEE INDIVIDUAL SIGN OFF BELOW;[03] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
